# SDR SWAA2023102501890

- Difficulty date: September 18, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED; BS538; RBL2; WL208<[01] REMOVED CRACKED ANGLE (PANEL BREAK) AT BS 538 RBL 2 WL 208 IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW SUPPORT ANGLE (PANEL BREAK) IAW SRM 51-50-05-0G-0; DWG 143A5240; OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION 2. OK TO INSTALL;[04] INSTALLED SUPPORT ANGLE (PANEL BREAK) AT BS 538 BL0-RBL 25 IAW SRM 51-40-02-0G-0; DWG 143A5240;[05] ADDED/ UPDATED MEASUREMENT TABLE. FAULT COMPLETE;[06] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE
